# SDR 95ZZZX6760

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9346L
- Make and model: Gulstm AA1A
- Aircraft serial: 0046
- Engine: Lyc O235C2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3A
- Condition: Failed
- Location: Engine
- Component: Facet
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE QUIT IN CRUISE FLIGHT.  SMALL PARTICLES OF DIRT FOUND IN CARBURETOR PER OVERHAUL SHOP.
